# SDR SWIA201438462

- Difficulty date: June 27, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 26,608 hours, 22,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHT COVER FOR MAIN CABIN DOOR EMERGENCY LIGHT MISSING.  REPLACED MAIN CABIN DOOR EMERGENCY LIGHT ASSY IAW AMM, PN: BR9279-232.
